# SDR DHL2007806529

- Difficulty date: April 3, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Broken
- Location: Rt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING CTR L/E INTERIOR FORMER BROKEN STA XFS 510.222.  REMOVED FASTENERS IAW SRM 51-1-20D.  FABRICATED ANGLE DOUBLER (AL7075-0 0.063") IAW SRM 57-2-0 PG 9-10, SRM 57-3-3 FIG 4.  HEAT TREATED ANGLE DOUBLER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER AND AREA IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).
